# SDR ABXA9700021

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE WAS PLACED UP AFTER TAKEOFF, THE AILERON CONTROL MANUAL LIGHT ILLUMINATED ACCOMPANIED BY PRESSURE LOSS.  QUANTITY REMAINED AT FULL.  PERFORMED GEAR SWING WITH EXTERNAL HYDRAULIC SOURCE AND AILERON POWER ON.  FOUND HYDRAULIC LEAK AT NR 3 PYLON AT STOW LATCH VALVE.  SECURED FITTING, BLED AIR FROM SYSTEM PER MAINT. TIP.  PERFORMED GEAR SWING IAW DC-8 M.M.  OPS CHECKED GOOD.
